RT Journal Article T1 Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds A1 Castrillón López, Marco A1 Luján, Ignacio AB We analyze degenerate homogeneous structures of linear type in the pseudo-Kähler and para-Kähler cases. The local form and the holonomy of pseudo-K¨ahler or para-K¨ahler manifolds admitting such structure are obtained. In addition the associated homogeneous models are studied exhibiting their relation with the incompleteness of the metric. The same questions are tackled in the pseudo-quaternion Kähler and para-quaternion Kähler cases.These results complete the study of homogeneous structures of linear type in pseudo-K¨ahler, para-K¨ahler, pseudo-quaternion Kähler and paraquaternion Kähler cases. PB EMS Press SN 0213-2230 SN 2235-0616 YR 2017 FD 2017-02-22 LK https://hdl.handle.net/20.500.14352/104762 UL https://hdl.handle.net/20.500.14352/104762 LA eng NO López, M. C., & Luján, I. (2013). Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds. Rev. Mat. Iberoam. 2017; 33(1): 139-168. DS Docta Complutense RD 5 abr 2025